Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Took rabipur vaccine 4th dosage. Noticed swelling in injected area. How to get cured?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Hello doctor
I'm XXXXXX and I was vaccinated the rabipur 4th dose yesterday. Today morning by mistake I banged slightly onto the wall and later got a swelling on the injected area. It still persists and I am worried. Please help me.
Posted Mon, 20 Aug 2012 in Vaccinations
Answered by Dr. Ramesh M.Vachharajani 1 hour later

Thanks for writing in.

It is possible that by banging on the wall at the site of injection, it might give rise to impact and there might be some contusion on the site. It is also possible that this might be regular injection prick pain appearing after few hours.

Nothing to worry. Do cold sponging. You can apply Thrombophob cream on the part. Do not give hot fomentation.

If swelling increases, there are chances of having infection, then consult your doctor and get examined.

Hop, I answered your query. If you have further query or clarification, please ask. I will be happy to help.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor